Non-additive anonymous games
Kozhan, Roman (2008) Non-additive anonymous games. Working Paper. Coventry: Warwick Business School, Financial Econometrics Research Centre. Working papers (Warwick Business School. Financial Econometrics Research Centre) (No.08-).
WRAP_Kozhan_fwp08-04.pdf - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Official URL: http://www2.warwick.ac.uk/fac/soc/wbs/research/wfr...
This paper introduces a class of non-additive anonymous games where agents are assumed to be uncertain (in the sense of Knight) about opponents’ strategies and about the initial distribution over players’ characteristics in the game. These uncertainties are modelled by non-additive measures or capacities. The Cournot-Nash equilibrium existence theorem is proven for this class of games. It is shown that the equilibrium distribution can be symmetrized under milder conditions than in the case of additive games. In particular, it is not required for the space characteristics to be atomless under capacities. The set-valued map of the Cournot-Nash equilibria is upper-semicontinuous as a function of initial beliefs of the players for non-additive anonymous games.
|Item Type:||Working or Discussion Paper (Working Paper)|
|Subjects:||H Social Sciences > HB Economic Theory
Q Science > QA Mathematics
|Divisions:||Faculty of Social Sciences > Warwick Business School > Financial Econometrics Research Centre
Faculty of Social Sciences > Warwick Business School > Finance Group
Faculty of Social Sciences > Warwick Business School
|Library of Congress Subject Headings (LCSH):||Uncertainty, Simulation methods, Random walks (Mathematics), Noncooperative games (Mathematics), Game theory|
|Series Name:||Working papers (Warwick Business School. Financial Econometrics Research Centre)|
|Publisher:||Warwick Business School, Financial Econometrics Research Centre|
|Place of Publication:||Coventry|
|Number of Pages:||28|
|Status:||Not Peer Reviewed|
|Access rights to Published version:||Open Access|
|Realised As:||Kozhan, R. (2011). Non-additive anonymous games. International Journal of Game Theory, 40(2), pp. 215-230. http://wrap.warwick.ac.uk/id/eprint/41335|
Aliprantis, Ch., Glycopantis, D. and Puzzello, D.: 2006, The joint continuity of the expected payoffs functions, Journal of Mathematical Economics, bf 42, 121-130.
Actions (login required)